# SDR 2009FA0000684

- Difficulty date: August 12, 2009
- Submitted: August 12, 2009
- Operation: General aviation
- Aircraft: N392ER
- Make and model: Cessna 172S
- Aircraft serial: 172S10329
- Aircraft time: 2,249 hours
- System (JASC): 2710 · Aileron Control System
- Part: Control Cable
- Part number: 0510105364
- Condition: Frayed
- Location: Zone 200
- Part time: 2,249 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A ROUTINE INSP, THIS CABLE LOCATED IN CTR CEILING, AT STA 65.33, WAS FOUND BADLY WORN WHERE IT CONTACTS ONE OF 3 PULLEYS.  PULLEY FREELY ROTATES HOWEVER THERE IS NOT ENOUGH "TRACTION" FROM CABLE TO ROTATE THE PULLEY DURING NORMAL OPERATION. THIS CAUSES THE CABLE TO SLIDE ACROSS THE PULLEY WHICH CREATES A WEAR POINT.  CABLE APPEARS SHINY, BUT IF VIEWED WITH A STRONG MAGNIFIER MANY INDIVIDUAL STRANDS CAN BE SEEN BROKEN.
